On l-adic sheaves on Shimura varieties and their higher direct images in the Baily-Borel compactification


Pink, Richard


URL: http://ub-madoc.bib.uni-mannheim.de/17747
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Mathematische Annalen
Page range: 197-240
Place of publication: Berlin ; Göttingen ; Heidelberg
Publishing house: Springer
ISSN: 0025-5831
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Pink, Richard (1992) On l-adic sheaves on Shimura varieties and their higher direct images in the Baily-Borel compactification. Mathematische Annalen Berlin ; Göttingen ; Heidelberg 197-240 [Article]


+ Search Authors in

BASE: Pink, Richard

Google Scholar: Pink, Richard

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item